Alert archive / California / Wind Advisories in 2007
Wind Advisory 23, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Oct 6, 2007, 3:28 AM PDT for 4 counties in California. It took effect at Oct 6, 2007, 11:07 AM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2007, 3:28 AM PDT (10:28 UTC)
- In effect from
- Oct 6, 2007, 11:07 AM PDT
- Expired
- Oct 7, 2007, 2:00 PM PDT
- In force
- 27 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 061028 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 328 AM PDT SAT OCT 6 2007 ...GUSTY SANTA SANTA ANA WINDS THIS WEEKEND... .UPPER LEVEL LOW PRESSURE OVER THE CENTRAL AND SOUTHERN ROCKIES AND DEVELOPING SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY SANTA ANA WINDS AT TIMES FROM THIS MORNING THROUGH SUNDAY AFTERNOON. WINDS ARE EXPECTED TO BE STRONGEST AND MOST WIDESPREAD SUNDAY. CAZ048-062115- /O.NEW.KSGX.WI.Y.0022.071006T1300Z-071006T2100Z/ /O.NEW.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 328 AM PDT SAT OCT 6 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY. GUSTY SANTA ANA WINDS WILL DEVELOP BELOW PASSES AND CANYONS THIS MORNING WITH GUSTS TO 35 MPH...DIMINISHING THIS AFTERNOON. STRONGER SANTA ANA WINDS ARE EXPECTED TO RETURN LATE TONIGHT AND CONTINUE THROUGH EARLY SUNDAY AFTERNOON WITH GUSTS TO 50 MPH BELOW PASSES AND CANYONS. THERE MAY BE AREAS OF BLOWING DUST SUNDAY WITH LOCAL VISIBILITIES REDUCED TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-062115- /O.NEW.KSGX.WI.Y.0022.071006T1500Z-071006T2100Z/ /O.NEW.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ ORANGE COUNTY COASTAL AREAS- 328 AM PDT SAT OCT 6 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON NEAR THE FOOTHILLS... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY. GUSTY SANTA ANA WINDS WILL DEVELOP NEAR THE FOOTHILLS THIS MORNING WITH GUSTS TO 35 MPH...DIMINISHING THIS AFTERNOON. SANTA ANA WINDS ARE EXPECTED TO RETURN LATE TONIGHT AND CONTINUE THROUGH EARLY SUNDAY AFTERNOON WITH GUSTS TO 40 MPH NEAR THE FOOTHILLS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ057-062115- /O.NEW.KSGX.WI.Y.0022.071006T1500Z-071006T2100Z/ /O.NEW.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 328 AM PDT SAT OCT 6 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM PDT THIS AFTERNOON. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY. GUSTY SANTA ANA WINDS WILL DEVELOP THROUGH AND BELOW PASSES AND CANYONS THIS MORNING WITH GUSTS TO 45 MPH...DIMINISHING THIS AFTERNOON. STRONGER SANTA ANA WINDS ARE EXPECTED TO RETURN LATE TONIGHT AND CONTINUE THROUGH EARLY SUNDAY AFTERNOON WITH GUSTS TO 55 MPH THROUGH AND BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-058-062115- /O.NEW.KSGX.WI.Y.0023.071007T1600Z-071007T2300Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 328 AM PDT SAT OCT 6 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM PDT SUNDAY IN THE MOUNTAINS AND NEAR THE FOOTHILLS IN THE VALLEYS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM PDT SUNDAY. GUSTY SANTA ANA WINDS ARE EXPECTED TO DEVELOP SUNDAY MORNING AND CONTINUE INTO SUNDAY AFTERNOON. WINDS ARE EXPECTED TO GUST TO 45 MPH THROUGH AND BELOW PASSE AND CANYONS...DECREASING LATE SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
5 follow-up statements
000 WWUS76 KSGX 061807 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1107 AM PDT SAT OCT 6 2007 ...GUSTY SANTA SANTA ANA WINDS THIS WEEKEND... .UPPER LEVEL LOW PRESSURE MOVING INTO THE ROCKIES AND DEVELOPING SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY SANTA ANA WINDS LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR THE MOUNTAIN PASSES AND CANYONS WITH NORTHEAST WINDS 25 TO 35 MPH AND LOCAL GUSTS TO 50 MPH. CAZ048-057-070215- /O.CAN.KSGX.WI.Y.0022.000000T0000Z-071006T2100Z/ /O.CON.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1107 AM PDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... ...WIND ADVISORY IS CANCELLED FOR TODAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY. THE WIND ADVISORY FOR TODAY HAS BEEN CANCELLED. GUSTY NORTHEAST WINDS WILL DEVELOP LATE TONIGHT...ESPECIALLY NEAR PASSES AND CANYONS. NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCAL VISIBILITIES REDUCED TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-070215- /O.CAN.KSGX.WI.Y.0022.000000T0000Z-071006T2100Z/ /O.CON.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ ORANGE COUNTY COASTAL AREAS- 1107 AM PDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... ...WIND ADVISORY IS CANCELLED FOR TODAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY. THE WIND ADVISORY FOR TODAY HAS BEEN CANCELLED. GUSTY NORTHEAST WINDS WILL DEVELOP LATE TONIGHT...ESPECIALLY NEAR THE FOOTHILLS AND CANYONS. NORTHEAST WINDS 15 TO 20 MPH WITH LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCALLY REDUCED VISIBILITIES AT TIMES NEAR THE FOOTHILLS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-056-070215- /O.EXA.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 1107 AM PDT SAT OCT 6 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY. GUSTY NORTHEAST WINDS WILL DEVELOP LATE TONIGHT...ESPECIALLY NEAR PASSES AND CANYONS. NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCALLY REDUCED VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-058-070215- /O.EXT.KSGX.WI.Y.0023.071007T1200Z-071007T2300Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 1107 AM PDT SAT OCT 6 2007 ...WIND ADVISORY NOW IN EFFECT FROM 5 AM TO 4 PM PDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 5 AM TO 4 PM PDT SUNDAY. GUSTY NORTHEAST WINDS WILL DEVELOP BY EARLY SUNDAY MORNING... ESPECIALLY NEAR PASSES AND CANYONS. NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCALLY REDUCED VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 061906 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1206 PM PDT SAT OCT 6 2007 ...GUSTY SANTA SANTA ANA WINDS THIS WEEKEND... .UPPER LEVEL LOW PRESSURE MOVING INTO THE ROCKIES AND DEVELOPING SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY SANTA ANA WINDS LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR THE MOUNTAIN PASSES AND CANYONS WITH NORTHEAST WINDS 25 TO 35 MPH AND LOCAL GUSTS TO 50 MPH. CAZ048-055>057-070315- /O.CON.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- 1206 PM PDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... GUSTY NORTHEAST WINDS WILL DEVELOP LATE TONIGHT...ESPECIALLY NEAR PASSES AND CANYONS. NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCAL VISIBILITIES REDUCED TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-070315- /O.CON.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ ORANGE COUNTY COASTAL AREAS- 1206 PM PDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... GUSTY NORTHEAST WINDS WILL DEVELOP LATE TONIGHT...ESPECIALLY NEAR THE FOOTHILLS AND CANYONS. NORTHEAST WINDS 15 TO 20 MPH WITH LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCALLY REDUCED VISIBILITIES AT TIMES NEAR THE FOOTHILLS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-058-070315- /O.CON.KSGX.WI.Y.0023.071007T1200Z-071007T2300Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 1206 PM PDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM PDT SUNDAY... GUSTY NORTHEAST WINDS WILL DEVELOP BY EARLY SUNDAY MORNING... ESPECIALLY NEAR PASSES AND CANYONS. NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCALLY REDUCED VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSGX 070314 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 814 PM PDT SAT OCT 6 2007 ...GUSTY SANTA SANTA ANA WINDS THIS WEEKEND... .UPPER LEVEL LOW PRESSURE MOVING INTO THE ROCKIES AND DEVELOPING SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY SANTA ANA WINDS LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR THE MOUNTAIN PASSES AND CANYONS WITH NORTHEAST WINDS 25 TO 35 MPH AND LOCAL GUSTS TO 55 MPH BELOW THE CAJON PASS. CAZ048-055>057-071115- /O.CON.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- 814 PM PDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... GUSTY NORTHEAST WINDS WILL DEVELOP LATE TONIGHT...ESPECIALLY NEAR PASSES AND CANYONS. NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 55 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. THE HIGHEST GUSTS WILL BE BELOW THE CAJON PASS. THERE MAY BE AREAS OF BLOWING DUST WITH LOCAL VISIBILITIES REDUCED TO NEAR ZERO AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-071115- /O.CON.KSGX.WI.Y.0023.071007T1000Z-071007T2100Z/ ORANGE COUNTY COASTAL AREAS- 814 PM PDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 2 PM PDT SUNDAY... GUSTY NORTHEAST WINDS WILL DEVELOP LATE TONIGHT...ESPECIALLY NEAR THE FOOTHILLS AND CANYONS. NORTHEAST WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH EARLY SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCALLY REDUCED VISIBILITIES AT TIMES NEAR THE FOOTHILLS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-058-071115- /O.CON.KSGX.WI.Y.0023.071007T1200Z-071007T2300Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 814 PM PDT SAT OCT 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM PDT SUNDAY... GUSTY NORTHEAST WINDS WILL DEVELOP BY EARLY SUNDAY MORNING... ESPECIALLY NEAR PASSES AND CANYONS. NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH SUNDAY AFTERNOON. THERE MAY BE AREAS OF BLOWING DUST WITH LOCALLY REDUCED VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAXWELL
000 WWUS76 KSGX 071033 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 333 AM PDT SUN OCT 7 2007 ...GUSTY SANTA SANTA ANA WINDS TODAY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY SANTA ANA WINDS THIS MORNING...DECREASING THIS AFTERNOON. CAZ055-056-071145- /O.CAN.KSGX.WI.Y.0023.000000T0000Z-071007T2100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 333 AM PDT SUN OCT 7 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. NORTHEAST WINDS WILL GUST TO 40 MPH THROUGH PASSES AND CANYONS THIS MORNING...DECREASING THIS AFTERNOON. $$ CAZ050-058-072100- /O.EXT.KSGX.WI.Y.0023.071007T1033Z-071007T2100Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 333 AM PDT SUN OCT 7 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. NORTHEAST WINDS WILL GUST TO 45 MPH THROUGH PASSES AND CANYONS AND NEAR THE FOOTHILLS...DECREASING THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-072100- /O.CON.KSGX.WI.Y.0023.000000T0000Z-071007T2100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 333 AM PDT SUN OCT 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL GUST TO 45 MPH BELOW PASSES AND CANYONS...DECREASING THIS AFTERNOON. THE WINDS WILL CAUSE AREAS OF BLOWING DUST WITH LOCAL VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-072100- /O.CON.KSGX.WI.Y.0023.000000T0000Z-071007T2100Z/ ORANGE COUNTY COASTAL AREAS- 333 AM PDT SUN OCT 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. NORTHEAST WINDS 15 TO 25 MPH WILL GUST TO 40 MPH NEAR THE FOOTHILLS...DECREASING IN THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ057-072100- /O.CON.KSGX.WI.Y.0023.000000T0000Z-071007T2100Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 333 AM PDT SUN OCT 7 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. NORTHEAST WINDS 15 TO 25 MPH WILL GUST TO 45 MPH THROUGH PASSES AND CANYONS...DECREASING IN THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
000 WWUS76 KSGX 072104 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 204 PM PDT SUN OCT 7 2007 ...WIND ADVISORY HAS EXPIRED... CAZ042-048-050-057-058-072215- /O.EXP.KSGX.WI.Y.0023.000000T0000Z-071007T2100Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 204 PM PDT SUN OCT 7 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON...HOWEVER SOME LOCALLY GUSTY NORTHEAST TO EAST WINDS TO 20 TO 30 MPH WILL LINGER NEAR THE PASSES AND CANYONS AT TIMES THROUGH MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Oct 5, 9:00 PM PDT, 6 hours 28 minutes earlier.
Area forecast discussion, Oct 5, 9:00 PM PDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 900 PM PDT FRI OCT 5 2007 .SYNOPSIS... THE FIRST SANTA ANA OF THE SEASON WILL ARRIVE THIS WEEKEND BRINGING WARMER WEATHER AND GUSTY EAST WINDS THROUGH THE MOUNTAIN PASSES. THE MARINE LAYER WILL GET PUSHED OUT TO SEA SATURDAY EVENING...AND THE WARMING SHOULD REACH ALL THE WAY TO THE COAST ON SUNDAY. THE SANTA ANA FADES EARLY NEXT WEEK FOR GRADUAL COOLING AND A SLOW RETURN OF THE MARINE LAYER. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... HOW COLD WAS IT TODAY? IT WAS SO COLD...THAT 6 RECORD MINIMUM HIGH TEMPERATURES WERE SET OR TIED. SEE THE RECORD REPORT HEADLINED ON OUR WEBSITE: WWW.WEATHER.GOV/SANDIEGO AFTER TODAYS RECORD COLD...THE TEMPERATURES WILL REACH OR EXCEED THEIR AVERAGES FOR EARLY OCTOBER THE NEXT TWO DAYS. TEMPS ON SATURDAY WILL BE 10 DEGREES HIGHER THAN TODAY...AND SUNDAY THEY WILL BE ANOTHER 10 DEGREES HIGHER AS A SANTA ANA KICKS IN. NORTHWEST WINDS HOWLED TODAY IN THE MTNS AND DESERTS...GUSTING FROM 35 TO 45 MPH AT TIMES. BUT THEY WERE STARTING TO DECREASE THIS EVENING AS THE ATMOSPHERE DECOUPLES. THE UPPER TROUGH SHIFTS EAST TONIGHT AND THE WINDS WILL SHIFT TO THE NORTH. THEN ON SATURDAY THEY WILL CONTINUE THEIR CLOCKWISE TURN TO THE NORTHEAST...USHERING IN OUR FIRST MODEST SANTA ANA OF THE SEASON. SATURDAY NIGHT AND SUNDAY WILL BE THE PERIOD OF STRONGEST OFFSHORE WINDS. SURFACE HIGH PRESSURE BUILDS OVER THE GREAT BASIN DURING THAT TIME...AND 850 MB WIND FIELD PEAKS BETWEEN 20-30 KTS. DOWNWARD FORCING PEAKS ON SUNDAY TOO. ANTICIPATE WINDS FROM 20 TO 30 MPH THROUGH THE MTN PASSES SUNDAY WITH GUSTS TO 50 MPH AT TIMES. AS THE MOISTURE CONTENT TUMBLES WITH THE ONSET OF THE DRY EASTERLY FLOW...HUMIDITIES WILL FALL INTO THE SINGLE DIGITS AND TEENS SUNDAY AFTERNOON. THIS WILL ELEVATE THE FIRE HAZARD...AND A FIRE WEATHER WATCH IS IN EFFECT FOR THE MTNS AND INLAND VALLEYS SATURDAY NIGHT AND SUNDAY. THE SANTA ANA WILL BEGIN TO FADE ON MONDAY AS THE HIGH WEAKENS OVER THE GREAT BASIN AND THE WINDS ALOFT DECREASE. IT WILL STILL BE QUITE WARM THOUGH...AND THE WARM WEATHER AND DRY AIRMASS WILL KEEP HUMIDITIES VERY LOW AGAIN ON MONDAY AFTERNOON. LONG TERM...NEXT WEEK LOOKS WARM AND DRY. A BLOCKING UPPER RIDGE OVER NORTHERN MEXICO WILL PREVENT ANY STRONG PACIFIC TROUGH FROM MOVING DOWN THE COAST. UNTIL THIS RIDGE POSITION CHANGES...OUR WEATHER WILL REMAIN WARM AND DRY WITH ONLY A SHALLOW RETURN OF THE MARINE LAYER AND SLIGHT COOLING LATER IN THE WEEK. && .AVIATION...060300Z 00Z MIRAMAR SOUNDING SHOWS THE INVERSION IS WIPED OUT SO NO WIDESPREAD CIGS ARE EXPECTED TONIGHT THROUGH SAT. SOME CLOUDINESS REMAINED BACKED UP AGAINST THE COASTAL MOUNTAIN SLOPES AT 03Z BUT IS EXPECTED TO CLEAR BY 12Z SAT. THE STRONG WESTERLY WINDS OVER THE MOUNTAINS ARE DECREASING AND WILL TURN NORTHERLY OVERNIGHT...AND THEN NORTHEAST BY SAT AFTERNOON. WINDS AT THE SURFACE ARE EXPECTED TO REMAIN GENERALLY FROM THE WEST OR NORTHWEST SAT...BUT GENERALLY 15 KT OR LESS. THIS WILL END THE ROTOR AND MOUNTAIN WAVE ACTIVITY IN THE DESERTS...BUT LOCAL TURBULENCE WILL LIKELY REMAIN OVER THE MOUNTAINS. STRONGER OFFSHORE WINDS ARE EXPECTED THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS SAT NIGHT AND SUN MORNING...WITH ASSOCIATED UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR. && .MARINE... SMALL CRAFT ADVISORY HAS BEEN CANCELLED AS OF 9 PM PDT FOR THE COASTAL WATERS. THE STEEP NW WIND SWELL WILL GRADUALLY SUBSIDE OVERNIGHT WITH IMPROVED SMALL CRAFT CONDITIONS BY SAT MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR THE MOUNTAINS AND INLAND VALLEYS SUNDAY. SEE LAXRFWSGX. && PUBLIC...MOEDE AVIATION/MARINE...JAD
Hazardous weather outlook, Oct 5, 10:35 AM PDT, 16 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1035 AM PDT FRI OCT 5 2007 CAZ042-043-048-050-055>058-060>062-061300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1035 AM PDT FRI OCT 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT WIND ADVISORY...SEE LAXNPWSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOR SATURDAY AND SUNDAY...GUSTY SANTA ANA WINDS POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. A FIRE WEATHER WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY EVENING OVER THE MOUNTAINS AND INLAND VALLEYS FOR THE COMBINATION OF NORTHEAST WINDS GUSTING OVER 35 MPH AND RELATIVE HUMIDITY BELOW 15 PERCENT. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PZZ750-PZZ775-061300- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 501 AM PDT FRI OCT 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY...SEE LAXCWFSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MARTIN/BALFOUR
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:28 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 8 hr |
| Oct 6, 9:25 AM PDT | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 35 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.